# SDR ASAA11510146

- Difficulty date: July 20, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 13,774 hours, 4,393 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 4756
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 17,465 hours, 5,409 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS CDU HAS CYCLED FROM BLANK SCREEN BITE TEST AND NORMAL OPERATION MULTIPLE TIMES.  COULD NOT DUPLICATE DEFECT.  FMCS INFLT REVIEW SHOWS L/H CDU FAULTS LAST 2 FLT LEGS.  PRECAUTIONARY REPLACED LT CDU REF MM: 34 61 01, OPS CHECK NML.
